Waseem A. Khan
Waseem A. Khan
Department of Mathematics and Natural Sciences, Prince Mohammad Bin Fahd University, KSA
Verified email at pmu.edu.sa
Title
Cited by
Cited by
Year
Some implicit summation formulas and symmetric identities for the generalized Hermite–Bernoulli polynomials
MA Pathan, WA Khan
Mediterranean Journal of Mathematics 12 (3), 679-695, 2015
75*2015
A new class of generalized polynomials associated with Hermite and Euler polynomials
MA Pathan, WA Khan
Mediterranean Journal of Mathematics 13 (3), 913-928, 2016
452016
Some properties of the generalized Apostol type Hermite-based Polynomials
WA Khan
KyungPook Mathematical Journal, 2015
372015
A Note on Hermite-Based poly-Euler and Multi poly-Euler Polynomials
WA Khan
Palestine Journal of Mathematics 5 (January 2016), 17-26, 2016
222016
A NOTE ON DEGENERATE HERMITE POLY–BERNOULLI NUMBERS AND POLYNOMIALS
WA Khan
Journal of Classical Analysis 8 (1), 65-76, 2016
212016
Some implicit summation formulas and symmetric identities for the generalized Hermite based-polynomials
MA Pathan, WA Khan
Acta Universitatis Apulensis 39, 113-136, 2014
202014
DEGENERATE BERNOULLI NUMBERS AND POLYNOMIALS ASSOCIATED WITH DEGENERATE HERMITE POLYNOMIALS
HHWA Khan
Communication of the Korean Mathematical Society 33 (2), 651-669, 2018
172018
SOME NEW CLASSES OF GENERALIZED HERMITE-BASED APOSTOL-EULER AND APOSTOL-GENOCCHI POLYNOMIALS
WAK M.A.Pathan
F A S C I C U L I M A T H E M A T I C I 55 (December 2015), 1-18, 2015
172015
A new class of degenerate Frobenius-Euler-Hermite polynomials
WA Khan
Advanced Studies in Contemporary Mathematics 28 (4), 667-676, 2018
162018
A New Class of Hermite Poly-Genocchi Polynomials
WA Khan
Journal of Analysis & Number Theory An International Journal 1 (January 2016 …, 2016
152016
A NEW CLASS OF GENERALIZED POLYNOMIALS ASSOCIATED WITH HERMITE AND BERNOULLI POLYNOMIALS
WAK M.A.Pathan
LE MATEMATICHE, 53–70, 2015
142015
Partially degenerate poly-Bernoulli polynomials associated Hermite polynomials
MA Waseem A. Khan
Advanced Studies in Contemporary Mathematics 28 (3), 487-496, 2018
13*2018
A new generalization of Apostol type Hermite–Genocchi polynomials and its applications
7* Serkan Araci1, Waseem A. Khan2, Mehmet Acikgoz3, Cenap Özel4,5 and Poom ...
Springer Plus 5 (2016), 1-17, 2016
13*2016
Multifarious Implicit Summation Formulae of Hermite-Based Poly-Daehee Polynomials
MASA Waseem A. Khan, K. S. Nisar, Ugur Duran
Applied Mathematics and information Sciences 12 (2), 305-310, 2018
112018
A note on the Truncated exponential based Apostol type polynomials
H. M. Srivastava, Serkan Araci, Waseem A. Khan, Mehmet Acikgoz
Symmetry 11 (538), 1-20, 2019
10*2019
BETA TYPE INTEGRAL FORMULA ASSOCIATED WITH WRIGHT GENERALIZED BESSEL FUNCTION
WAKKS NISAR
Acta Math. Univ. Comenianae 1 (1), 117-125, 2018
10*2018
Some symmetric identities for the generalized Bernoulli, Euler and Genocchi polynomials associated with Hermite polynomials
WAKH Haroon
Springer Plus, 1-21, 2016
102016
A new class of partially degenerate Hermite-Genocchi polynomials
WA Khan, S Araci, M Acikgoz, H Haroon
J. Nonlinear Sci. Appl 10, 5072-5081, 2017
92017
Certain unified integral involving Generalized Bessel-Maitland function
SZ N.U.Khan, M.Ghayasuddin, Waseem A.Khan
South East Asian J. of Math. & Math. Sci. 11 (31-12-2015), 27-36, 2015
92015
Unified integral operator involving generalized Bessel-Maitland function
KSN Waseem A. Khan
Proceedings of the Jangjeon Mathematical Society 21 (3), 339-346, 2018
7*2018
The system can't perform the operation now. Try again later.
Articles 1–20